|mis-diagnosis with hep c
Aug 23, 2001
What would be the reaction to interferon- ribvirin if you where mis-diagnosised with hep.c. and were taking the medicine when your body did not need it. concerned in texas
| Response from Dr. Dieterich
Dear Concerned, The medication should do no long term harm, if you did not have hepatitis C. If you had autoimmune hepatitis, it might temporarily make the enzymes worse, but they would return to baseline once you stopped the medication. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Licking Genital Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Rash After Kissing Cold Sore Worried I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
- White Tongue After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.